# SDR QXEA2009060100397

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK AT APPROX FS X200 HAS PITTING CORROSION.  BLENDED CORROSION IN CHANNEL FROM RT OTBD SEAT TRACK AT FSX200 ORIGINAL MAT .263" MAX REMOVED .026", WITHIN LIMITS REF RD 8/4-53-884 GEN NOTES 1.  HFEC IAW NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED REPAIR AREA PER RD 8/4-53-884 PG 6 NOTES 4 AND 6.
